I was in a car accident several years ago. Had a little anxiety & depression after the accident. I was prescribed Paxil & shortly after I stopped taking it. My anxiety was gone. Out of no where, FIVE years later, my panic attacks & anxiety have came back. They have totally invaded my life & have caused me to become a home body, scared of everything, always fearing something bad it going to happen & exaggerating! So I made an appointment with my doctor who prescribed Lexapro.. Due to side effects, I stopped. He then put me on Effexor, I still had extreme side effects & felt that it made my anxiety & panic attacks more severe, so I stopped. I am now on Ativan and take as needed but I want something that is going to provide more relief of my anxiety & panic attacks... Thinking of trying BuSpar! Any suggestions?
I cannot speak for BuSpar, but I can say that Ativan, taken everyday, does work for me for my anxiety attacks. The 'as needed' part is a joke. I need it every day so I take it at bedtime everyday. It makes you drowsy so bedtime is perfect.
Have you tried taking it in that manner?
Everyone is differant when it comes to how a medication is going to work on them, Yrs ago psychiatrist but me on buspar, did absolutely nothing for me I have many mh issues one being panic/agoraphobia, I have also been on ativan althogh it is a good medication, it just wasn't enough to keep me calm, so no they have me on klonopin 1mg 3x daily, that seems to be working out great for me as I have been on it for yrs now and haven't had to have it adjusted, like I said it all depends on the person taking it...
one more thing please don't take this the wrong way, I have to agree with kaismama as far as the changing of meds constant, I may be wrong and if I am I truely apoligize, but with most meds/not all you are going to have so type of side effect, antidepressants when u start them u have to give up to at least 4weeks to get to the right therepeutic level, during this time all your side effects might subside, meaning if u only take a antidepressant for a week and feel uncomfortable, most of the time it's natural, it's just your body getting use to something being put in it, a week is just not enough time to determine wheather this med is going to be right for u or not u have to give it time, who no's the one u gave up might have been the right med for u, as I said if u did allow 4 to 5 weeks and u were still not right, my apologizes, but u just will mess up your system if u keep jumping from one med to the next just because u feel a bit uncomfortable at first trust me been there done that... thank GOD the Doc's have me on the right meds that work for me now..good luck... I hope u find what works for u...
Never worked for me, nor anyone else that I know that has taken it. Sorry. Some meds are pushed by doctors because Big Pharma pushes them to the doctors, yet the empirical evidence just isn't there. If you find ONE person here online that actually takes the med, and says, yes, it works for me, then try it. OTherwise I would pass. Go with something tried and true as others are suggesting for you, or better yet, take a meditation class, to learn how to control your autonomic response. Much healthier, no side effects!!
Best wishes to you! I hope that you feel better soon.
ativan is 1 of the top benzo's you can receive are you taking the .2 milligram dose ?I am on paxil along with two benzos paxil works well in helping anxiety... depression. did you have anything recently in your life that could have kicked off the depression and anxiety again? sometimes it could be a very small thing we don't even think about ... I hope you find some release ... I know how horrible it is to feel this way
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 6 answers
Posted 30 Apr 2011 • 2 answers
Posted 13 Apr 2016 • 2 answers
Posted 21 Nov 2016 • 1 answer
I have taken Paxil for about 15 years due to panic attacks and generalized anxiety disorder. It sav?
Posted 15 Jan 2017 • 2 answers